Vol. 65, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Rearrangements of functions on the ring of integers of a p-series field

Benjamin Baxter Wells, Jr.

Vol. 65 (1976), No. 1, 253–259
Abstract

We show that every continuous function on the ring of integers of a p-series field has a rearrangement that has absolutely convergent Fourier series.

Mathematical Subject Classification 2000
Primary: 43A70
Secondary: 12B40
Milestones
Received: 10 October 1974
Published: 1 July 1976
Authors
Benjamin Baxter Wells, Jr.